# SDR KBM2005F00035

- Difficulty date: February 9, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Power Supply
- Condition: Burned Out
- Location: Directional Gyro
- Component: Directional Gyr
- Component part number: 5050010902
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKED POWER SUPPLY INTERNAL INPUT, REMOVED AND REPLACED. (K)
